American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(82C22) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 11 of 11 found      Go to page: 1

[1] Arvind Ayyer and Svante Linusson. Correlations in the multispecies TASEP and a conjecture by Lam. Trans. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] Katy Craig and Andrea L. Bertozzi. A blob method for the aggregation equation. Math. Comp.
Abstract, references, and article information
View Article: PDF

[3] Jack Schaeffer. Smooth steady solutions of the planar Vlasov-Poisson system with a magnetic obstacle. Quart. Appl. Math. 72 (2014) 753-772.
Abstract, references, and article information
View Article: PDF

[4] F. Hérau, M. Hitrik and J. Sjöstrand. Supersymmetric structures for second order differential operators. St. Petersburg Math. J. 25 (2014) 241-263.
Abstract, references, and article information   
View Article: PDF

[5] M. Escobedo and J. J. L. Velázquez. Local well posedness for a linear coagulation equation. Trans. Amer. Math. Soc. 365 (2013) 1743-1808.
Abstract, references, and article information   
View Article: PDF

[6] M. Balázs, J. Quastel and T. Seppäläinen. Fluctuation exponent of the KPZ/stochastic Burgers equation. J. Amer. Math. Soc. 24 (2011) 683-708. MR 2784327.
Abstract, references, and article information   
View Article: PDF

[7] Govind Menon, Barbara Niethammer and Robert L. Pego. Dynamics and self-similarity in min-driven clustering. Trans. Amer. Math. Soc. 362 (2010) 6591-6618. MR 2678987.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Robert Glassey, Jack Schaeffer and Stephen Pankavich. Time decay for solutions to one-dimensional two component plasma equations. Quart. Appl. Math. 68 (2010) 135-141. MR 2598885.
Abstract, references, and article information
View Article: PDF

[9] Francis Comets, Jeremy Quastel and Alejandro F. Ramírez. Fluctuations of the front in a one dimensional model of $X+Y\to 2X$. Trans. Amer. Math. Soc. 361 (2009) 6165-6189. MR 2529928.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Timo Seppäläinen. Second class particles as microscopic characteristics in totally asymmetric nearest-neighbor $K$-exclusion processes. Trans. Amer. Math. Soc. 353 (2001) 4801-4829. MR 1852083.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Oliver Knill. A deterministic displacement theorem for Poisson processes. Electron. Res. Announc. Amer. Math. Soc. 3 (1997) 110-113. MR 1475535.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 11 of 11 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia